Probability density functions for hyperbolic and isodiachronic locations. Spiesberger, J. L. and Wahlberg, M. The Journal of the Acoustical Society of America, 112:3046-3052, 2002.
doi  bibtex   
@ARTICLE{Spiesberger2002,
  author = {Spiesberger, J. L. and Wahlberg, M.},
  title = {Probability density functions for hyperbolic and isodiachronic locations},
  journal = {The Journal of the Acoustical Society of America},
  year = {2002},
  volume = {112},
  pages = {3046-3052},
  doi = {10.1121/1.1513648},
  file = {Spiesberger&Wahlberg2002.pdf:Spiesberger&Wahlberg2002.pdf:PDF},
  owner = {Tiago},
  subdatabase = {postdoc},
  timestamp = {2007.07.23}
}
Downloads: 0